This forum is for questions and support pertaining to mental health issues such as: Anger, Dementia, Depression, Family Problems, Memory Problems, Personality Disorders, Phobias, Schizophrenia, Transitions and Work Problems.
I have had severe anxiety since youth. I recently started to get horrible headaches and had to go to the ER. The ER Doctor Prescribed Fioricet and naturally my biggest concern is HOW will Fioricet make me FEEL. I need to take one badly to relieve the headache I'm feeling even right at this moment but my anxiety has kicked in and has had me on the net researching anything and EVERYTHING trying to figure out how my anxiety will be affected. ANOTHER BIG QUESTION IS.....I had a dysphoric reaction to Stadol and Im wondering if Fioricet will do the same. It was one of the scariest things Ive ever experienced....don't want to go through it again. THANKS!!! ~Mindy
Ryan has given you the details about this medications you need to know...you should be quite safe in regard to anxiety with the fioricet...but you should also be treated for your anxiety, either by therapy or medication.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.